# SDR AALA201802219047

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 46,762 hours, 17,392 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part serial: 4613
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. DUE TO REPORT OF ELECTRICAL ODOR IN CABIN WITH AVIONICS VENT BLOWER FAULT, NEXT MAINTENANCE ACCOMPLISHED THE FOLLOWING. TROUBLESHOT CABIN AIR QUALITY PER TASK CARD 26L00021001. FOUND 20 HQ INOPERATIVE. REMOVED AND REPLACED 20 HQ BLOWER VENT FAN MOTOR PER AMM 21-26-51-000-001.
